# SDR DXTA2012101505145

- Difficulty date: October 14, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 4,833 hours, 3,246 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Odor
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT ALTITTUDE OF 20,000 MSL BOTH PILOTS OBSERVED SMOKE & FUMES IN THE ACFT.  BOTH BLEEDS WERE TURNED OFF AND SMOKE SUBSIDED, AFTER LANDING ACFT TOWED, AIRCRAFT ENGINE RUN UP WITH LEFT BLEED OFF ALLOWED AIRCRAFT TO FILL UP WITH SMOKE/ FUMES AGAIN RUNNING APU WITH ENGINE SHUTDOWN AND BLEED AIR SELECTED.  ALSO, CAUSED SMOKE/FUMES IN ACFT UPON ENGINE SHUTDOWN RT ENG AMBER CAS OIL LEVEL LOW LIGHT IS ILLUMINATED.  HALF QT OF 2380 WAS ADDED ON 10/13/12 TO EACH ENG BECAUSE OF THE SAME CAS MESSAGE.  RAN APU, LEFT AND RIGHT ENGINES INDEPENDENTLY. BOTH ENGINES WERE OPERATD AT TAKEOFF POWER FOR 3 MINUTES AND CRUISE FOR ANOTHER 3 MINUTES. ALL BLEED AIR SOURCES TRIED IN ALL CONFIGURATIONS. NO CHEMICAL ORDER  OR UNUSUAL ODOR NOTED. PER REQUEST PERFORMED ENVIRONMENTAL CONTROL SYSTEM DUCT BURN OUT PROCEDURE IAW FORM TC-680-21-120905M. NO DEFECTS NOTED, COALESCER SOCK WAS REPLACED WITH NEW DURING DUCT BURN OUT PROCEDURE.
